View Full Version : Rash developing 10 weeks after starting Wellbutrin. Possible connection?


Byward
06-11-12, 11:12 AM
Greets,

I have been taking Wellbutrin SR 300mg and Adderall XR 20mg for almost 3 months.

In the first few weeks, I experienced a few minor side effects, but when I talked to my doctor, I was reassured they were all normal (Dry mouth, reduced appetite, uneven sleeping patterns). I quickly learned to deal with all of these issues, and things have been working well since.

This morning, I woke up with what feel like hives on a couple patches of my body. I was warned by my doctor that rashes were a common side effect of Wellbutrin. Is it possible that this is related?

My instinct tells me that this far down the road, this rash must be caused by something else, but I want to cover all my basses just in case. Does anyone have any experience with this?



I would go to my doctor, but I am currently in Italy. If the rash continues to worsen, I will head to a hospital, but I don't want to waste a day there unless I have to.

Thanks guys,

noradd
09-21-12, 06:55 PM
Hi byward, what happened to the rash?